An updated table of minimum-distance bounds for binary linear codes

A.E. Brouwer, T. Verhoeff

Research output: Contribution to journalArticleAcademicpeer-review

148 Citations (Scopus)
3 Downloads (Pure)

Abstract

Tables with lower and upper bounds for dmax ( n,k), the maximum possible minimum distance of a binary linear code with word length n and dimension k, are shown.
Original languageEnglish
Pages (from-to)662-677
JournalIEEE Transactions on Information Theory
Volume39
Issue number2
DOIs
Publication statusPublished - 1993

Cite this